# SDR ABXR2020050600030

- Difficulty date: April 22, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 85,819 hours, 26,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 140T01158
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AT STA. 434 S31R CORRODED.REMOVED AND REPLACED CORRODED SPLICE AT STA 434 S31R IAW B767 SRM 51-40-02.
